RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mazur, N G

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:106
Abstract pages:366
Full texts:148
References:48

http://www.mathnet.ru/eng/person20822
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/270000

Publications in Math-Net.Ru
1996
1. N. G. Mazur, “Quasiclassical asymptotics of the inverse scattering solutions of the KdV equation and the solution of Whitham's modulation equations”, TMF, 106:1 (1996),  44–61  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 106:1 (1996), 35–49  isi
1992
2. A. V. Gurevich, A. L. Krylov, N. G. Mazur, G. A. El, “Evolution of a localized perturbation in Korteweg–de Vries hydrodynamics”, Dokl. Akad. Nauk, 323:5 (1992),  876–879  mathnet  mathscinet; Dokl. Math., 37:4 (1992), 198–200
1989
3. A. V. Gurevich, N. I. Gershenzon, A. L. Krylov, N. G. Mazur, “Solutions of the sine-Gordon equation by the method of modulated waves (an application to a model of a two-level medium)”, Dokl. Akad. Nauk SSSR, 305:3 (1989),  593–598  mathnet  mathscinet; Dokl. Math., 34:3 (1989), 246–248
4. A. V. Gurevich, A. L. Krylov, N. G. Mazur, “Quasisimple waves in dispersive hydrodynamics”, Dokl. Akad. Nauk SSSR, 305:2 (1989),  343–347  mathnet  mathscinet; Dokl. Math., 34:3 (1989), 235–236

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021